# SDR SWAA2021091402916

- Difficulty date: August 2, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 769 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS769 RBL6 WL152. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED INTERCOSTAL AT BS 767-787 RBL 6 WL 152 PER SRM 51-40-02-0G-0.; [04] RECEIVED FABRICATED INTERCOSTAL; P.O.#832535.; [05] VERIFIED RECEIVED FABRICATED INTERCOSTAL; P.O.#832535.; [06] LOCATED; DRILLED; DEBURRED INTERCOSTAL; PER SRM 51-40-05-0G-0; & DWG 146A8130; APPLIED A CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802.; [07] VERIFIED LOCATED; DRILLED; DEBURRED INTERCOSTAL; PER SRM 51-40-05-0G-0; & DWG 146A8130; APPLIED A CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802.; [08] PRIMED INTERCOSTAL PART PER AMM 51-21-72-370-804; OK TO INSTALL PART.; [09] VERIFIED PRIMED INTERCOSTAL PART PER AMM 51-21-72-370-804; OK TO INSTALL PART.; [10] BEGAN INSTALLING FASTENERS IN INTERCOSTAL PER SRM 51-40-02-0G-0 & DWG 146A8130; [11] INSTALLED FASTENERS IN INTERCOSTAL PER SRM 51-40-02-0G-0; & DWG 146A8130; [12] VERIFIED INSTALLED FASTENERS IN INTERCOSTAL PER SRM 51-40-02-0G-0; & DWG 146A8130
